# SDR SWAA2024030546697

- Difficulty date: January 30, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 39,957 hours, 18,565 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER FWD IB SEAT TRACK WITH SURFACE CORROSION AREAS.<[01] FIRST OFFICER FWD I/B SEAT TRACK WAS REPLACED ON TASKCARD TTG8Q00R90CA.;[02] VERIFIED STEP 1.
